| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with peripheral artery disease (pad).The 90% stenosed target lesion was located in the severely calcified and moderately tortuous iliac artery.A 5.0mmx60mmx135cm sterling balloon catheter was advanced for dilatation.However, during initial inflation at 6 atmospheres for 5 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of same device.No patient complications were reported and the patient status was good post-procedure.